# SDR MALA090103

- Difficulty date: July 27, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 27,485 hours, 30,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT 44LN INOP.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHT.
